Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm about 2 1/2 months into my treatment. My symptoms so far are muscle and joint soreness and fatigue. Oddly enough, dry skin hasn't really been a problem with me. I guess it's the jojoba oil doing its job.

Anyways, lately I've been having a tiny vision problem. It's almost like a slight fog over half of my pupil that comes and goes. I've never had vision problems, and I've never needed glasses or contacts. I stare at the computer a lot, so I really don't know if this is accutane related. I haven't had headcaches or dry itchy eyes. I'm afraid to tell my dermatologist because I know she'll take me off of it right away. she lowered my dosage by half when I recently told her I've been sore. What do you think I should look out for/do?

Share this post


Link to post
Share on other sites

Go see a eye doctor....don't mess with your vision, Accutane is NOT worth it! Pretty face won't mean much if you can't see!

Share this post


Link to post
Share on other sites

I've had the same problem, as many other people have. It's one of the side effects according to the paper that comes into the box, so it should all get back to normal once you're off Accutane.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×